I have taken lithium off and on for 30+ years, I am now taking seroquel, I feel so tired and washed out. I have tried going offthe lithium once for 9 years, one time and a few other times and something always happens. I have a horrible stigma about it and just do not know how to shake it. I am having constipation side affects as well, with synthoid too. I feel depressed for no apparent reason and am going to tell the psych when I go back soon. I hate therapy. I am highly educated and everyone says it doesn't matter, I am a high achiever, in writing, and am pursuing a writing career with much vigilance. I do get to the poing of resenting anyone who says to slow down, and don't think I am much different than other people. I do not believe I am in a fantasy world.....I have been through allot and try to not dwell on the poast, but its very difficult, any suggestions....17 yrs education 25 in career....Happy home life...good communication. How to I keep from thinking of the things that caused the manic episodes, and stop fearing the episodes....I really try to keep the thoughts away.....What do I do?
At this point what might be happening is that you are experiencing cogntive blunting from one or more of the medications and they either might be causing or more likely are not treating depression you are expereincing. As well some medications work better to treat mania than depression though only a psychiatrist would understand the specifics of this but it would be worthwhile to discuss this with them. Then they can adjust and/or change your medication as needed within their professional discretion.
As well think back to when this first started and keep a mood tracker and print out the results for your psychiatrist so they could be able to understand what is happening.
Will do it, Psych always say the same phrases, got new one, maybe just maybe he will know what for me to do. I know my own mind and body and still after 30+ years believe I am suffering from pstd due to rape. I am taking the meds as prescribed in hopes that once I go back to the psych he will either change them or find another way, since the lithium makes my stomach hurt whether I take it with milk or nog. Knowing that milk is the universal antidote, I am doing that as a precaution. Kidney damage could result, as well as a number of other effects of the lithium, so I am drinking lots of water, experiencing some rush of urine about every 3 days, which is not good. I am hoping for more answers from the psych soon, and will report those as I get them.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.